# SDR UPS02838652

- Difficulty date: June 7, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 940 RT FRAME FITTING AT PRESSURE WEB IS CRACKED.  REMOVED INTERCOSTAL AND FITTING L21 LOCATED & DRILLED NEW FITTING IAW DAC DWG 5751966 INSTALLED END FITTING AND INTERCOSTAL IAW DC8 SRM 51-1-20D.
